# SDR CA021204007

- Difficulty date: November 29, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Piper PA-31
- Aircraft time: 7,276 hours
- Engine: Lyc TIO540A2C
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 454656
- Condition: Cracked
- Location: Cb Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN VOLTAGE REGULATOR 5 AMP CIRCUIT BREAKER.  AUXILIARY VOLTAGE REGULATOR 5 AMP CIRCUIT BREAKER.  BOTH CB'S HAD CRACKED TERMINALS. THIS CONDITION DID NOT CAUSE THE CB'S TO 'POP', BUT DID CAUSE SYSTEM TO SHUT DOWN.
